MAUDE Adverse Event Report: HOUSTON LEAD MODEL 304

HOUSTON LEAD MODEL 304
Model Number 304-30
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The patient was seen to undergo surgery due to normal low battery.The lead impedance in pre-op was good at 1921 ohms.When the surgeon opened the generator pocket to unscrew the old generator, he noticed the lead was severed with the wires sticking out and the pin dangling.The surgeon stated he did not use a bovie or any other equipment that would have cut the lead.He decided to do a full revision, cutting the old lead leaving less than 2 cm behind.He implanted the new lead and connected it to the new generator.Upon interrogation, with the new lead and new generator, lead impedance was good at 1415 ohms.The suspect device was not made available for return.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 cfr part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or "malfunctions".These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.

Brand Name
LEAD MODEL 304
Common Device Name
LEAD
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key22346406
Report Number1644487-2025-10296
Device Sequence Number15596689
Product Code LYJ
UDI-Device Identifier05425025750153
UDI-Public05425025750153
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/09/2024
Device Model Number304-30
Device Lot Number205197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexMale